MAUDE Adverse Event Report: CALDERA MEDICAL INC. TVT EXACT RETROPUBIC SYSTEM; TVT-CAL-EXACT

CALDERA MEDICAL INC. TVT EXACT RETROPUBIC SYSTEM; TVT-CAL-EXACT
Model Number TVTRL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Urinary Tract Infection (2120); Prolapse (2475)
Date of Event 08/21/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a gynecological surgery on (b)(6) 2015 and tvt-e was implanted.It was reported that patient underwent removal surgery on (b)(6) 2021.It was reported the patient experienced prolapse and recurrent uti.No additional information was reported.
 
Additional Manufacturer Narrative
The investigation is ongoing.The internal complaint's number is (b)(4).
 
Additional Manufacturer Narrative
Additional information a1, d4, e1, h4, h6.H11.Correction: g1."a manufacturing record evaluation was performed for the finished lot number 3864449 (product code tvtrl), and no non-conformances/manufacturing irregularities were identified.Expiration date: 31.Jul.2016 manufacturing date : 24.Aug.2015"."product was not returned.Based on the information available, no further action is required at this time.Complaint information is trended on a regular basis to determine if further investigation is warranted.If additional information is made available, the investigation will be updated as applicable." the internal complaint number is (b)(4).

Brand Name
TVT EXACT RETROPUBIC SYSTEM
Common Device Name
TVT-CAL-EXACT
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr.
suite 140
westlake village CA
Manufacturer (Section G)
CALDER MEDICAL
sarl-nauchatel
puits-godet 20
neuchatel 2000
WZ   2000
Manufacturer Contact
mahtab moberg
4360 park terrace dr.
suite 140
westlake village 
MDR Report Key24190712
Report Number3003990090-2026-02019
Device Sequence Number7894233
Product Code OTN
UDI-Device Identifier10705031062375
UDI-Public10705031062375
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K201686
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2016
Device Model NumberTVTRL
Device Catalogue NumberTVTRL
Device Lot Number3864449
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/24/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale